Uniform exponential stability of approximation in linear viscoelasticity

Zhuangyi Liu, Songmu Zheng

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this paper, we first study the abstract setting of linear viscoelasticity and under reasonable conditions on the kernel we prove the exponential stability of the associated semigroup. Secondly, we study the general approximate schemes proposed by Fabiano and Ito. The uniformly exponential stability of semigroups associated with these approximate schemes is proved.

Original languageEnglish (US)
Pages (from-to)177-180
Number of pages4
JournalJournal of Mathematical Systems, Estimation, and Control
Volume8
Issue number2
StatePublished - Jan 1 1998

Fingerprint

Dive into the research topics of 'Uniform exponential stability of approximation in linear viscoelasticity'. Together they form a unique fingerprint.

Cite this